# SDR ASOA201703183049

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 38,124 hours, 22,435 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Row 7a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR FORWARD FRONT OF CABIN.  FOUND ROW 7A SIDE WALL LIGHT RETAINER TO BE BURNING.  REMOVED THE LIGHT IAW AMM 33-21-06.
